RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2017, Volume 193, Number 3, Pages 369–380 (Mi tmf9400)  

This article is cited in 1 scientific paper (total in 1 paper)

Hamiltonian operators in differential algebras

V. V. Zharinov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We develop a previously proposed algebraic technique for a Hamiltonian approach to evolution systems of partial differential equations including constrained systems and propose a defining system of equations (suitable for computer calculations) characterizing the Hamiltonian operators of a given form. We demonstrate the technique with a simple example.

Keywords: differential algebra, Lie–Poisson structure, Jacobi identity, Hamiltonian operator, Hamiltonian evolution system.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This research is supported by a grant from the Russian Science Foundation (project No. 14-50-00005).


DOI: https://doi.org/10.4213/tmf9400

Full text: PDF file (497 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2017, 193:3, 1725–1736

Bibliographic databases:

Document Type: Article
Received: 22.05.2017

Citation: V. V. Zharinov, “Hamiltonian operators in differential algebras”, TMF, 193:3 (2017), 369–380; Theoret. and Math. Phys., 193:3 (2017), 1725–1736

Citation in format AMSBIB
\Bibitem{Zha17}
\by V.~V.~Zharinov
\paper Hamiltonian operators in differential algebras
\jour TMF
\yr 2017
\vol 193
\issue 3
\pages 369--380
\mathnet{http://mi.mathnet.ru/tmf9400}
\crossref{https://doi.org/10.4213/tmf9400}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3733365}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017TMP...193.1725Z}
\elib{http://elibrary.ru/item.asp?id=30738023}
\transl
\jour Theoret. and Math. Phys.
\yr 2017
\vol 193
\issue 3
\pages 1725--1736
\crossref{https://doi.org/10.1134/S0040577917120017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000419257900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85040201730}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9400
  • https://doi.org/10.4213/tmf9400
  • http://mi.mathnet.ru/eng/tmf/v193/i3/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Analysis in differential algebras and modules”, Theoret. and Math. Phys., 196:1 (2018), 939–956  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:160
    References:18
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019